On the ∗-product in kneading theory

Volume 152 / 1997

K. Brucks, R. Galeeva, P. Mumbrú, D. Rockmore, C. Tresser Fundamenta Mathematicae 152 (1997), 189-209 DOI: 10.4064/fm-152-3-189-209


We discuss a generalization of the *-product in kneading theory to maps with an arbitrary finite number of turning points. This is based on an investigation of the factorization of permutations into products of permutations with some special properties relevant for dynamics on the unit interval.


  • K. Brucks
  • R. Galeeva
  • P. Mumbrú
  • D. Rockmore
  • C. Tresser

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image